标题:Uniqueness and Determinacy of the Romer (1990) Model
作者:Tang, Rongsheng; Wang, Gaowang; Wang, Jin
作者机构:[Tang, Rongsheng] Shanghai Univ Finance & Econ, Inst Adv Res, Minist Educ, Key Lab Math Econ SUFE, Shanghai, Peoples R China.; [Wang, Gaowang] Shand 更多
通讯作者:Wang, G(gaowang.wang@sdu.edu.cn)
通讯作者地址:Wang, GW (corresponding author), Shandong Univ, Ctr Econ Res, Jinan, Peoples R China.
来源:ANNALS OF ECONOMICS AND FINANCE
出版年:2020
卷:21
期:1
页码:71-83
关键词:BGP; Reduction of dimensionality; Social optimum
摘要:Romer (1990) solves a steady state (or balanced growth path) of his famous model by a smart conjecture and the proof of uniqueness and the saddle-point stability is examined under a simplified version (Arnold, 2000a, 2000b). Our paper provides a proof in the full model with the method of reduction of dimensionality. Moreover, we introduce a set of policy instruments which improve the monopolistic competitive equilibrium allocation up to social optimum.
收录类别:SCOPUS;SSCI
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85084361631&partnerID=40&md5=1a8053a540b8dc235e1047e2dc687884
TOP